Posted 16 April 2009 - 05:18 PM
Geez, no wonder I have huge trouble sleeping! Thanks so much Glenda for sharing this. Sigh, I can't quit the Protonix, though -- there were a couple of days that I couldn't juggle all the meds I take so I stopped just for those couple of days and the acid reflux got so bad.... Protonix is the only one I can take, also, as Prevacid makes me too constipated and the others simply won't work...Hope your reflux stays OK and the insomnia improves. Do keep us updated.P.S. -- Please forgive me if you've mentioned but I forgot (been sick, so memory's bad), have you tried Prevacid? It's really constipating for me (but my D's not as bad as yours), so if it does the same to you, it may also do some good to your IBS-D... Just a thought... might be something to check with the dr. if you haven't already...Kerry777, yes, anxiety is one of the side effects of Protonix. I'd talk to the dr. and see if they have meds to counteract it.
Let your love flow outward through the universe, to its height, its depth, its broad extent - a limitless love, without hatred or enmity. Then as you stand or walk, sit or lie down, as long as you are awake, strive for this with a one-pointed mind; Your life will bring heaven to earth. -- Sutta Nipata